Can Norvasc cause weight gain?

Question is Closed Report Mark as Favorite

Answers (1)

9 May 2010

It all depends on your metabolism and your activity level. I am on Norvasc also and have gained some weight but I am inactive right now due to cancer issues. Most pills unfortunately for us do make you gain weight especially if you are inactive. It shouldn't make you gain alot though, if you do gain alot please contact your doctor to make sure you do not have water buildup which is a strong possibility with Norvasc, at least that's what happened to me anyway. Norvasc is a good drug just keep in touch with your doctor if there is to much weight gain. Hope this helps, make sure you don't just drop the Norvasc without consulting with your doctor though it could make your blood presure go to high by just dropping it.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

High Blood Pressure - Can vesotec be used instead of Norvasc for blood preasure maintenance? I see?

... my doctor Tuesday and would like an alternative drug as I can no longer tolerate the SEVERE FATIGUE Norvasc seems to cause me

1 answer 30 Aug 2009

High blood pressure drug safe during pregnancy?

i am on norvasc and i am 2nd trimester pregnant my doctor said is safe but i red otherwise please help

1 answer 17 Sep 2009

High Blood Pressure - I am currently on Micardis, Lasix and Coreg for hypertension. My doctor wants?

... to add nifedipin ER 30 mg. to my meds. I previously had extreme leg swelling and pain on Norvasc. Will this happen with nifedipine?

1 answer 23 Nov 2009

Does clonidine or hyzaar cause a weight gain?

I have been using clonidine and hyzaar for high blood pressure for a few months now and noticed 10 to 15 pounds of weight gain. Has anyone else ...

3 answers 9 Apr 2010

High Blood Pressure - Hi, I've been on ramipril for ever but recently my b.p. has been high. My?

... doc prescribed norvasc which has been fine side effect and result wise except: the norvasc has given me fairly severe edema in my ankles and ...

2 answers 29 May 2013